Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TCAs and emotional blunting

Posted by Christ_empowered on November 28, 2011, at 18:38:37

In reply to Re: TCAs and emotional blunting Phillipa, posted by orbital on November 28, 2011, at 14:18:40

I tried Tofranil-PM, the once-nightly Tofranil. It made me feel both flattened out and petulant.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:1003797
URL: http://www.dr-bob.org/babble/20111120/msgs/1003813.html